hives and skin reactions from LDN

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis
Post Reply
User avatar
patticake66
Family Member
Posts: 67
Joined: Tue Sep 14, 2010 2:00 pm

hives and skin reactions from LDN

Post by patticake66 » Tue Jul 12, 2011 5:05 pm

Hi....I have been taking LDN, 2.5 for 16 months. About 3 months after I started taking it, I was developing red bumps that would break open and become sores but only on my legs. A dermatologist biopsied the sores and told me they are a reaction to either the LDN or the copaxone (which I also take). My neurologists insists it is not the copaxone . I believe it is the LDN. These red bumps are itchy and some look like hives and others break open and they take forever to heal. I use antibiotic cream on them and that seems to help. Anyway, does anyone else have this issue? I love LDN and I don't want to stop taking it....any suggestions?

User avatar
leetz
Family Elder
Posts: 301
Joined: Tue Oct 06, 2009 2:00 pm
Contact:

HI...

Post by leetz » Wed Jul 13, 2011 10:53 pm

maybe an alergie to the filler used??? i take it for the 2nd round tried about 3 years ago...re-started about a month ago...it really is supposed to have very lil side effects...possibly the filler used?
GOD BLESS.... CCSVI treatment Dr. Siskin great doc....symptom's improved for about 3 week's (gait, balance, spasticity) now back to square 1...

User avatar
MegansMom
Family Elder
Posts: 200
Joined: Sun Aug 22, 2010 2:00 pm
Location: Central FL ( near Ocala)
Contact:

Post by MegansMom » Thu Jul 14, 2011 4:27 pm

I agree with Leetz

In compounded drugs the inert ingredients ( the binder used) is varied. Ask your compounding pharmacy what they use and ask them to change it.
Cat (Catherine Somerville on FB)
MegansMom
My 35 yo daughter is newly dx 8/19/10 (had 12 symptoms)
Dx with Type A CCSVI- 1 IJV & double "candy wrapper" appearance of her Azygos
Venoplasty done Sept 21, 2010
Doing extremely well-

User avatar
patticake66
Family Member
Posts: 67
Joined: Tue Sep 14, 2010 2:00 pm

Post by patticake66 » Fri Jul 15, 2011 6:26 am

Thanks....I'll try that.

Agerman
Newbie
Posts: 2
Joined: Thu Feb 22, 2018 11:44 am

Re: hives and skin reactions from LDN

Post by Agerman » Sat Mar 17, 2018 4:46 pm

Hi- I also stated getting hives after a month of using LDN. I called the pharmacist and the filler they use is cellulose, it is gluten and dairy free. I also don’t want to stop taking the LDN so I got some Claritin and that seems to help.

Post Reply
  • Similar Topics
    Replies
    Views
    Last post
  • Hives?
    by Jaded » Mon Jun 10, 2019 11:45 pm » in General Discussion
    2 Replies
    100 Views
    Last post by Jaded
    Tue Jun 11, 2019 2:30 am
  • My skin is crawling
    by Camann214 » Sat Jan 20, 2018 7:16 pm » in Undiagnosed
    4 Replies
    1271 Views
    Last post by autumn9993
    Sat Jan 20, 2018 8:08 pm